# SDR DALA2023101808589

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 17,827 hours, 7,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL SKIN. 13" AFT OF FR35.3 AT STR 38R. REPAIRED LIGHTNING STRIKE ON EXTERNAL SKIN 13" AFT OF FR35.3 AT STR 38R PER A321 SRM 53-21-11-300-026. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 60,000FC/120,000FH WHICHEVER IS ACHIEVED FIRST. SUBSEQUENT INSPECTIONS AND INSPECTION METHODS TBD IN CASE OF AIRCRAFT LIFE EXTENSION UNTIL 60,000FC/120,000FH PER A321 SRM 53-21-11-205-025 TABLE 001. (LP# 0022071)
